JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AUTOMATIC CONTINUITY OF ALMOST MULTIPLICATIVE LINEAR FUNCTIONALS ON FRÉCHET ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AUTOMATIC CONTINUITY OF ALMOST MULTIPLICATIVE LINEAR FUNCTIONALS ON FRÉCHET ALGEBRAS
Honary, Taher Ghasemi; Omidi, Mashaallah; Sanatpour, Amir Hossein;
  PDF(new window)
 Abstract
A linear functional T on a algebra (A, (pn)) is called almost multiplicative with respect to the sequence (), if there exists such that for all and for every . We show that an almost multiplicative linear functional on a algebra is either multiplicative or it is continuous, and hence every almost multiplicative linear functional on a functionally continuous algebra is continuous.
 Keywords
multiplicative maps (homomorphisms);almost multiplicative maps;almost multiplicative linear functionals;automatic continuity; algebras;Q-algebras;
 Language
English
 Cited by
 References
1.
E. Ansari-Piri and N. Eghbali, The nearly additive maps, Bull. Korean Math. Soc. 46 (2009), no. 2, 199-207. crossref(new window)

2.
J. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), no. 3, 411-416. crossref(new window)

3.
H. G. Dales, Banach Algebras and Automatic Continuity, London Mathematical Society, Monograph 24, Clarendon Press, Oxford, 2000.

4.
M. Fragoulopoulou, Uniqueness of topology for semisimple LF Q-algebras, Proc. Amer. Math. Soc. 117 (1993), no. 4, 963-969.

5.
M. Fragoulopoulou, Topological Algebras with Involution, Elsevier, 2005.

6.
H. Goldmann, Uniform Frechet Algebras, North Holland, The Netherlands,1990.

7.
T. G. Honary, Automatic continuity of homomorphisms between Banach algebras and Frechet algebras, Bull. Iranian Math. Soc. 32 (2006), no. 2, 1-11.

8.
R. A. J. Howey, Approximately multiplicative functionals on algebras of smooth functions, J. London Math. Soc. (2) 68 (2003), no. 3, 739-752. crossref(new window)

9.
T. Husain, Multiplicative Functionals on Topological Algebras, Pitman Books Limited, Boston, London, Melbourne, 1983.

10.
K. Jarosz, Perturbations of Banach Algebras, Lecture Notes in Mathematics, Vol. 1120, Springer-Verlag, Berlin, 1985.

11.
K. Jarosz, Almost multiplicative functionals, Studia Math. 124 (1997), no. 1, 37-58. crossref(new window)

12.
B. E. Johnson, Approximately multiplicative functionals, J. London Math. Soc. 34 (1986), no. 2, 489-510.

13.
B. E. Johnson, Approximately multiplicative maps between Banach algebras, J. London Math. Soc. 37 (1988), no. 2, 294-316.

14.
E. Kaniuth, A Course in Commutative Banach Algebras, Graduate Texts in Mathematics 246, Springer, 2000.

15.
G. Krishna Kumar and S. H. Kulkarni, Linear maps preserving pseudospectrum and condition spectrum, Banach J. Math. Anal. 6 (2012), no. 1, 45-60. crossref(new window)

16.
S. H. Kulkarni and D. Sukumar, Almost multiplicative functions on commutative Banach algebras, Studia Math. 197 (2010), no. 1, 93-99. crossref(new window)

17.
H. Lin, Almost multiplicative morphisms and some applications, J. Operator Theory 37 (1997), no. 1, 121-154.

18.
A. Mallios, Topological Algebras, North Holland, 1986.

19.
E. A. Michael, Locally multiplicatively convex topological algebras, Mem. Amer. Math. Soc. 1952 (1952), no. 11, 1-82.

20.
P. Semrl, Almost multiplicative functions and almost linear multiplicative functionals, Aequationes Math. 63 (2002), no. 1-2, 180-192. crossref(new window)